# SDR 2003FA0000093

- Difficulty date: December 4, 2002
- Submitted: February 3, 2003
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Housing
- Part number: 654463311
- Condition: Cracked
- Location: Hyd Pump
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HOUSING IS CRACKED IN PORT.
